# SDR R61A20190619634

- Difficulty date: May 29, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 39,203 hours, 23,178 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 1706280405
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HORIZONTAL STABILIZER BACKLASH FAILURE, SCORING DAMAGE FOUND ON LH FITTING HINGE LINE (PIVOT) ASSY IB FACE LUG REAR SPAR AREA PN: 170-62480-403. MUST BE INSTRUCTIONS REPAIR REQUIRED. AT LH HINGE FITTING PIVOT ASSY, IB FACE OF LUG FITTING REWORKED AS A TEMPORARY REPAIR IAW ETD2019-170-071866. THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAIL STRUCTURE ANALYSIS.  CONSIDERED A MAJOR REPAIR.
